# SDR HALA20231213050

- Difficulty date: December 12, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N486HA
- Make and model: Boeing 717-200
- Aircraft serial: 55131
- Aircraft time: 32,526 hours, 75,754 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHTS INOP. REMOVED AND REPLACED OVERWING EMERGENCY BATTERY POWER SUPPLY PER AMM 33-51-06. OPERATION GOOD.
